# SDR USAA2010042890858

- Difficulty date: April 28, 2010
- Submitted: April 28, 2010
- Operation: Air carrier
- Aircraft: N637AW
- Make and model: Airbus A320-231
- Aircraft serial: 99
- Aircraft time: 64,392 hours, 28,563 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Misrouted
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A-CHECK PHX - EES - ALL 4 CABIN DOOR SLIDE SURVIVAL KIT LANYARDS ARE NOT ROUTED CORRECTLY.  MAINTENANCE ROUTED ALL 4 CABIN DOOR SURVIVAL KIT LANYARDS PROPERLY.
